# SDR 2003FA0000530

- Difficulty date: May 15, 2003
- Submitted: May 22, 2003
- Operation: General aviation
- Aircraft: N635MA
- Make and model: Cessna 402C
- Aircraft serial: 402C0634
- Engine: Cont TSIO520VB
- System (JASC): 3710 · Vacuum Distribution System
- Part: Pump
- Part number: 442CW
- Part serial: 105597
- Condition: Inoperative
- Location: Nr 1 Eng Vacuum
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VACUUM PUMP INOPERATIVE, OVERHAULED ON 1-15-03.
